International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 31, Pages 2003-2009
A note on integral modification of the Meyer-König and Zeller operators
School of Applied Sciences, Netaji Subhas Institute of Technology, Azad Hind Fauj Marg, Sector 3 Dwarka, Pappankalan, New Delhi 110 045, India
Received 6 August 2002
Copyright © 2003 Vijay Gupta and Niraj Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Guo (1988) introduced the integral modification of
Meyer-Kö nig and Zeller operators and studied the rate of convergence for functions of bounded
variation. Gupta (1995) gave the sharp estimate for the operators . Zeng (1998) gave the exact bound and claimed to improve the results of Guo and Gupta, but there is a major mistake in the paper of Zeng. In the present
note, we give the correct estimate for the rate of convergence on bounded variation functions.